Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Frequent urge for urination, irritation. Reddish urine. Why?

today morning, i woke up to urinate and did not sleep again as i felt the need to urinate continuously(though a few drops) and at the end of urination i felt irritation. if i laid down i felt like urinating in a minute. so i sat for some time later in the day i found red colour in the last few drops of urine there is persistent irritation throughout the day why?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hi, welcome to HCM.
Pain while micturation, frequency and minimal haematuria are suggestive of urinary tract infection. You need few investigation like routine urine microscopy test and ultrasonography of KUB region. It will delineate any infection or any renal pathology if any.
It will be better if you consult your physician or urologist and take an advise. Mean while have plenty of fluids either water or cranberry juice. It will help in healing process.

Hope I have answered your query.

Regards.
Answered: Wed, 30 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor